# SDR 2021FA0000320

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: General aviation
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 3,326 hours, 2,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 69126405
- Part serial: NSN
- Condition: Chafed
- Location: Zone 100
- Part time: 3,326 hours, 2,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS OF DAMAGE FROM WIRES CHAFING, TOP OF STINGER SKIN. TEXTRON AVIATION ENGINEERING MEMO DQ32377M1 DATED 11NOV2021.
